The Annals of Probability

Families of Sample Means Converge Slowly

J. Michael Steele

Full-text: Open access

Abstract

The uniform empirical integral differences of Sethuraman's large deviation theorem are proved to converge arbitrarily slowly.

Article information

Source
Ann. Probab., Volume 5, Number 6 (1977), 1036-1038.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995672

Digital Object Identifier
doi:10.1214/aop/1176995672

Mathematical Reviews number (MathSciNet)
MR461636

Zentralblatt MATH identifier
0373.60034

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems
Secondary: 60F10: Large deviations 62E20: Asymptotic distribution theory

Keywords
Empirical measures slow convergence uniform convergence

Citation

Steele, J. Michael. Families of Sample Means Converge Slowly. Ann. Probab. 5 (1977), no. 6, 1036--1038. doi:10.1214/aop/1176995672. https://projecteuclid.org/euclid.aop/1176995672


Export citation